# SDR FDEA201101070075

- Difficulty date: January 7, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50686
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 800, RBL 50 TO RBL 55, HAS SURACE CORROSION ON UPPER   CHORD.  CORRODED FLOORBEAM R & R IAW SRM 51-40-02, REV 101.  REPAIR IS CLASSIFIED AS MAJOR.
